# SDR FDEA201507312440

- Difficulty date: July 31, 2015
- Submitted: July 31, 2015
- Operation: Air carrier
- Aircraft: N775FD
- Make and model: Boeing 757222
- Aircraft serial: 25043
- Aircraft time: 761 hours, 27,977 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 143N50855
- Condition: Chafed
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 540 - 545, RBL 24.75 SEAT TRACK CROWN FOUND CHAFED.  REPAIRED IAW  SRM 53-00-52 REPAIR 1 OPTION 1,  REPAIR CLASSIFIED AS MAJOR.
